# SDR DALA2015102206361

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 360-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM STRUCTURAL SUPPORT IN SEVERAL LOCATIONS BETWEEN BS 360 AND BS 377, BL0.  REMOVED CORROSION ON FLOORBEAM STRUCTURAL SUPPORT IN SEVERAL LOCATIONS BETWEEN BS 360 & BS 377, BL 0 IAW SRM 53-00-51. GREATEST MATERIAL LOSS MEASURE 1.0" X 0.8" X .015" & FOUND  OUT OF LIMITS ON ORIGINAL MATERIAL THICKNESS OF .063" IAW SRM 53-00-51, DETAIL III.  R & R FLOORBEAM STRUCTURAL SUPPORT IAW SRM 51-40-02, PAGE 6-7 & DWG 141N5191.
